MAUDE Adverse Event Report: ARTHREX, INC. PNCH, LG, 2.75 W/FLUSHPORT; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ARTHREX, INC. PNCH, LG, 2.75 W/FLUSHPORT; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Model Number PNCH, LG, 2.75 W/FLUSHPORT
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event was confirmed as the visual evaluation revealed that the tip pin missing and therefore the jaw has come loose.
 
Event or Problem Description
It was reported that during a cruciate ligament arthroscopy an issue with the reported device occurred.Nothing broke off during the surgery and the procedure was finished with the same device anyway.There was no harm for patient, operator or third party reported.It was not necessary to switch the surgical technique or do a second surgery.23-feb-2022 update dw: further information were provided that a foreign body inside a patient was identified during the check up on an x-ray picture.
 
Additional Manufacturer Narrative
The reported event was confirmed as the visual evaluation revealed that the tip pin missing and therefore the jaw has come loose.A probable cause could be the result of wear and tear from repeated use or the application of excessive force while interacting with tissue.

Brand Name
PNCH, LG, 2.75 W/FLUSHPORT
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13757387
Report Number1220246-2022-04590
Device Sequence Number12441119
Product Code MDM
UDI-Device Identifier00888867270855
UDI-Public00888867270855
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPNCH, LG, 2.75 W/FLUSHPORT
Device Catalogue NumberAR-11200F
Device Lot Number82677
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2022
Supplement Date Received by Manufacturer02/23/2022
Initial Report FDA Received Date03/14/2022
Supplement Report FDA Received Date03/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown